# SDR 2007UALA02150

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 40,777 hours, 5,068 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Rh Overwing 2 Fw
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP, RT OVERWING 2 FWD ASSEMBLIES.  REPLACED FUSE FOR OVERWING ESCAPE LIGHTS.  OPS CHECKS GOOD.
